# SDR USAAD97010

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - EMERGENCY LIGHTS AT FORWARD OVERWING EXIT INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK.  (M)
